Alert archive / Indiana / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 45, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Aug 24, 2016, 6:53 PM EDT for Allen County, Huntington County, Whitley County, Indiana. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 24, 2016, 6:53 PM EDT (22:53 UTC)
- Expired
- Aug 24, 2016, 7:30 PM EDT
- In force
- 37 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Allen County, IN, Huntington County, IN, Whitley County, IN
The radar
The Northern Indiana radar (KIWX), 46 km from the middle of the area, began a volume at 22:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 24, 7:33 PM EDT | TORNADO | 4 Ese Mahon, IN | CONFIRMED TORNADO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 24, 3:10 PM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.9 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1294 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
076
WUUS53 KIWX 242253
SVRIWX
INC003-069-183-242330-
/O.NEW.KIWX.SV.W.0045.160824T2253Z-160824T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
653 PM EDT WED AUG 24 2016
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN HUNTINGTON COUNTY IN NORTHEASTERN INDIANA...
WESTERN ALLEN COUNTY IN NORTHEASTERN INDIANA...
WHITLEY COUNTY IN NORTHEASTERN INDIANA...
* UNTIL 730 PM EDT
* AT 652 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR COLUMBIA CITY TO 8 MILES SOUTH OF TRI-LAKES TO
NEAR SOUTH WHITLEY...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
FORT WAYNE...NEW HAVEN...COLUMBIA CITY...TRI-LAKES...HUNTERTOWN...
CHURUBUSCO...ABOITE...LEO-CEDARVILLE...ROANOKE...ZANESVILLE...
MAHON...WASHINGTON CENTER...LAKE EVERETT...GOBLESVILLE...YODER...
RABER...LORANE...DUNFEE...TUNKER AND LAUD.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 469 BETWEEN MILE MARKERS 0 AND 10...AND BETWEEN MILE
MARKERS 25 AND 30.
INTERSTATE 69 IN INDIANA BETWEEN MILE MARKERS 294 AND 319.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR NORTHEASTERN
INDIANA.
LAT...LON 4100 8563 4125 8558 4123 8497 4109 8501
4092 8515 4092 8532
TIME...MOT...LOC 2252Z 271DEG 20KT 4119 8551 4111 8552 4102 8559
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
NG1 follow-up statement
959
WWUS53 KIWX 242321
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
721 PM EDT WED AUG 24 2016
INC183-242330-
/O.CAN.KIWX.SV.W.0045.000000T0000Z-160824T2330Z/
WHITLEY IN-
721 PM EDT WED AUG 24 2016
...THE SEVERE THUNDERSTORM WARNING FOR WHITLEY COUNTY IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR NORTHEASTERN
INDIANA.
LAT...LON 4096 8546 4098 8543 4101 8535 4101 8534
4118 8534 4118 8531 4124 8531 4123 8497
4109 8501 4092 8515 4092 8532
TIME...MOT...LOC 2320Z 271DEG 32KT 4119 8524 4111 8525 4102 8532
$$
INC003-069-242330-
/O.CON.KIWX.SV.W.0045.000000T0000Z-160824T2330Z/
HUNTINGTON IN-ALLEN IN-
721 PM EDT WED AUG 24 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR NORTHEASTERN HUNTINGTON AND WESTERN ALLEN COUNTIES...
AT 720 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR HUNTERTOWN TO 6 MILES WEST OF FORT WAYNE TO 12
MILES NORTHWEST OF OSSIAN...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
FORT WAYNE...NEW HAVEN...HUNTERTOWN...ABOITE...LEO-CEDARVILLE...
ROANOKE...ZANESVILLE...MAHON...LAKE EVERETT...NINE MILE...
ROLLING HILLS...YODER...DUNFEE...WALLEN AND ARCOLA.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 469 BETWEEN MILE MARKERS 0 AND 10...AND BETWEEN MILE
MARKERS 25 AND 30.
INTERSTATE 69 IN INDIANA BETWEEN MILE MARKERS 294 AND 319.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR NORTHEASTERN
INDIANA.
LAT...LON 4096 8546 4098 8543 4101 8535 4101 8534
4118 8534 4118 8531 4124 8531 4123 8497
4109 8501 4092 8515 4092 8532
TIME...MOT...LOC 2320Z 271DEG 32KT 4119 8524 4111 8525 4102 8532
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
NGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 24, 3:59 PM EDT, 2 hours 54 minutes earlier.
Area forecast discussion, Aug 24, 3:59 PM EDT, 2 hours 54 minutes before
Area Forecast Discussion National Weather Service Northern Indiana 359 PM EDT WED AUG 24 2016 .SYNOPSIS... Issued at 350 PM EDT Wed Aug 24 2016 Showers and thunderstorms are possible through Thursday ahead of a slow moving cold front as weak upper level systems move across the area. Tornadoes are possible over the southern portion of the area into early this evening, south of a line from Huntington to Decatur. In addition to these storms, there is also the chance for severe storms over part of the area Thursday. Locally heavy rain will also be a concern. Highs will be in the low to mid 80s each dasy. && .SHORT TERM...(This Evening through Thursday) Issued at 351 PM EDT Wed Aug 24 2016 Factors have become favorable for tornado development over the southern portion of the area; south of the area of the ongoing showers and isolated storms. This includes the area south of a line from Grissom to Plum Tree to Monroe. An upper level disturbance along with a low level jet has aided in low level shear with Helicity values of 350 with shear of 30 m/s. Daytime destabilization of the airmass with LCL heights below 750 meters have allowed storms to produce tornadoes in the Kokomo area. The Storm Prediction Center has included part of our forecast area in a tornado watch until 8 PM this evening. Otherwise, the tornado threat should end by late evening, More storms are possible tonight, with another good chance for storms Thursday afternoon with daytime heating. Localized flooding is possible with any training storms, especially over areas that received extremely heavy rainfall last week. && .LONG TERM...(Thursday Night through Wednesday) Issued at 351 PM EDT Wed Aug 24 2016 There should be a break from the storms from Friday through Saturday before the moist air returns to the area early next week. Storms are possible again starting Saturday night through the middle of next week. High temperatures should be in the low to mid 80s each day. && .AVIATION...(For the 18Z TAFS through 18Z Thursday Afternoon) Issued at 135 PM EDT Wed Aug 24 2016 Shortwave currently moving across the area and supporting some decaying showers and storms along leading theta-e ridge. Increased low level moisture supporting some low MVFR ceilings along and immediately behind line of showers with some brief IFR not out of the question at KSBN. Weak instability is keeping thunder very isolated so far but a secondary area of convection is forming across northern Illinois and could bring a few SCT storms to the terminals this afternoon. Confidence in thunder is not high so kept just VCTS for now. Timing also a bit uncertain, though best chances should be during late afternoon and early evening. Expect low clouds to scatter late this evening but another round of MVFR possible toward daybreak, especially at KSBN. && .IWX Watches/Warnings/Advisories... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...Skipper SHORT TERM...Skipper LONG TERM...Skipper AVIATION...AGD Visit us at www.weather.gov/iwx Follow us on Facebook...Twitter...and YouTube at: www.facebook.com/NWSNorthernIndiana www.twitter.com/nwsiwx www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Aug 24, 5:47 PM EDT, 1 hour 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 547 PM EDT WED AUG 24 2016 INZ003>009-012-014-016-017-MIZ077>081-252200- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- MARSHALL-KOSCIUSKO-WHITLEY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH- HILLSDALE- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE... LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE... LIGONIER...ALBION...AUBURN...GARRETT...KNOX...NORTH JUDSON... BASS LAKE...PLYMOUTH...BREMEN...CULVER...WARSAW...WINONA LAKE... SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY... NILES...BENTON HARBOR...ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS... BUCHANAN...PAW PAW LAKE...DOWAGIAC...CASSOPOLIS...MARCELLUS... STURGIS...THREE RIVERS...WHITE PIGEON...MENDON...COLDWATER... BRONSON...HILLSDALE...JONESVILLE...LITCHFIELD 547 PM EDT WED AUG 24 2016 /447 PM CDT WED AUG 24 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA AND SOUTHWEST MICHIGAN. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TONIGHT. STRONG GUSTY WINDS AND LOCALLY HEAVY RAINFALL ARE POSSIBLE. HAZARDOUS SWIMMING CONDITIONS DUE TO HIGH WAVES AND RIP CURRENTS ARE POSSIBLE ALONG THE LAKESHORE AREAS OF BERRIEN COUNTY TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS THURSDAY. LOCALLY HEAVY RAINFALL WILL BE THE MAIN THREAT WITH STRONG TO LOCALLY SEVERE THUNDERSTORMS ALSO POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-252200- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 547 PM EDT WED AUG 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS THIS EVENING. THE STORMS MAY CONTAIN STRONG GUSTY WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS AGAIN THURSDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ013-015-018-020-022>027-032>034-OHZ001-002-004-005-015-016-024- 025-252200- PULASKI-FULTON IN-ALLEN IN-WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON- WELLS-ADAMS-GRANT-BLACKFORD-JAY-WILLIAMS-FULTON OH-DEFIANCE-HENRY- PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...WINAMAC...FRANCESVILLE...MEDARYVILLE... ROCHESTER...AKRON...FORT WAYNE...NEW HAVEN...MONTICELLO...MONON... BROOKSTON...LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB... MEXICO...WABASH...NORTH MANCHESTER...HUNTINGTON...ROANOKE... BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...GAS CITY...UPLAND... HARTFORD CITY...MONTPELIER...PORTLAND...DUNKIRK...BRYAN...EDGERTON... WAUSEON...ARCHBOLD...SWANTON...DELTA...DEFIANCE...SHERWOOD... HICKSVILLE...NAPOLEON...DESHLER...LIBERTY CENTER...PAULDING... ANTWERP...PAYNE...OTTAWA...LEIPSIC...COLUMBUS GROVE...CONTINENTAL... PANDORA...VAN WERT...OHIO CITY...LIMA...SPENCERVILLE 547 PM EDT WED AUG 24 2016 /447 PM CDT WED AUG 24 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO AND NORTHERN INDIANA. .DAY ONE...TONIGHT THUNDERSTORMS ARE POSSIBLE TONIGHT. SOME STORMS MAY PRODUCE TORNADOES EARLY TONIGHT. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS THURSDAY. LOCALLY HEAVY RAINFALL WILL BE THE MAIN THREAT WITH STRONG TO LOCALLY SEVERE THUNDERSTORMS ALSO POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Local storm report, Aug 24, 6:35 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
635 PM EDT WED AUG 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0634 PM TORNADO 3 ESE MIDDLEBURY 40.83N 84.70W
08/24/2016 VAN WERT OH TRAINED SPOTTER
TORNADO ON THE GROUND. .
&&
CRLocal storm report, Aug 24, 6:37 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
637 PM EDT WED AUG 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0527 PM TORNADO 1 N WOODBURN 41.14N 84.85W
08/24/2016 ALLEN IN TRAINED SPOTTER
BARN DESTROYED; OTHER HOMES DAMAGED; TIME
ESTIMATED.
&&
NWS NORTHERN INDIANA
IRIS SYSTEMLocal storm report, Aug 24, 6:39 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
639 PM EDT WED AUG 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 PM TORNADO 3 NNE BRUNERSBURG 41.34N 84.36W
08/24/2016 DEFIANCE OH TRAINED SPOTTER
VIOLENT TORNADO ON THE GROUND. .
&&
CRLocal storm report, Aug 24, 6:44 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
644 PM EDT WED AUG 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0639 PM TORNADO 3 W VAN WERT 40.86N 84.64W
08/24/2016 VAN WERT OH TRAINED SPOTTER
TORNADO ON THE GROUND. .
&&
CRLocal storm report, Aug 24, 6:45 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
645 PM EDT WED AUG 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 PM TORNADO 1 N GLENMORE 40.80N 84.70W
08/24/2016 VAN WERT OH TRAINED SPOTTER
.
&&
NWS NORTHERN INDIANA
IRIS SYSTEMLocal storm report, Aug 24, 6:51 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
651 PM EDT WED AUG 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0651 PM TORNADO 2 WNW OKOLONA 41.36N 84.25W
08/24/2016 DEFIANCE OH STORM CHASER
.
&&
NWS NORTHERN INDIANA
IRIS SYSTEMThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 24, 3:09 PM EDT | Special Weather Statement | IWX | Miami | 36 min |
| Aug 24, 3:34 PM EDT | Tornado Warning | IWX | Grant, Miami | 26 min |
| Aug 24, 3:59 PM EDT | Tornado Warning | IWX | Grant | 31 min |
| Aug 24, 4:30 PM EDT | Tornado Warning | IWX | Blackford, Grant, Wells | 30 min |
| Aug 24, 4:41 PM EDT | Special Weather Statement | IWX | Pulaski | 34 min |
| Aug 24, 4:59 PM EDT | Tornado Warning | IWX | Blackford, Wells | 31 min |
| Aug 24, 5:14 PM EDT | Tornado Warning | IWX | Allen | 31 min |
| Aug 24, 5:25 PM EDT | Tornado Warning | IWX | Adams, Wells | 35 min |
| Aug 24, 5:39 PM EDT | Tornado Warning | IWX | Allen | 36 min |
| Aug 24, 5:46 PM EDT | Tornado Warning | IWX | Cass | 29 min |
| Aug 24, 5:54 PM EDT | Tornado Warning | IWX | Adams | 36 min |
| Aug 24, 6:07 PM EDT | Tornado Warning | IWX | Miami, Wabash | 23 min |
| Aug 24, 6:11 PM EDT | Tornado Warning | IWX | Miami | 34 min |
| Aug 24, 6:31 PM EDT | Tornado Warning | IWX | Wabash | 29 min |
| Aug 24, 6:32 PM EDT | Tornado Warning | IWX | Kosciusko, Wabash, Whitley | 28 min |
| Aug 24, 6:41 PM EDT | Tornado Warning | IWX | Grant, Miami | 34 min |
| Aug 24, 7:05 PM EDT | Tornado Warning | IWX | Huntington | 25 min |
| Aug 24, 7:25 PM EDT | Tornado Warning | IWX | Allen, Wells | 35 min |
| Aug 24, 7:32 PM EDT | Special Weather Statement | IWX | Allen | 28 min |
| Aug 24, 7:50 PM EDT | Tornado Warning | IWX | Grant | 25 min |
| Aug 24, 7:55 PM EDT | Areal Flood Advisory | IWX | Allen, Whitley | 3 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.